# SDR DALA2018050102988

- Difficulty date: April 30, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 77,285 hours, 21,302 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM 1R DOOR SLIDE ARM LIGHT WOULD NOT GO OUT. CYCLED DISARM HANDLE, DOOR DISARMED, NO DEFECTS NOTED. LIGHT EXTINGUISHED.
